Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 76, NWS Quad Cities, IA

June 22, 2007Johnson County, Louisa County, Muscatine County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2007, 1:18 AM CDT for Johnson County, Louisa County, Muscatine County, Iowa. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2007, 1:18 AM CDT (06:18 UTC)
Expired
Jun 22, 2007, 1:45 AM CDT
In force
27 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Johnson County, IA, Louisa County, IA, Muscatine County, IA

The radar

The Quad Cities radar (KDVN), 63 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 220617
SVRDVN
IAC103-115-139-220715-
/O.NEW.KDVN.SV.W.0076.070622T0618Z-070622T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
118 AM CDT FRI JUN 22 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN EAST CENTRAL IOWA...
  MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  LOUISA COUNTY IN SOUTHEAST IOWA...

* UNTIL 215 AM CDT.

* AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED APPROXIMATELY NEAR LONE TREE...OR ABOUT 13 MILES
  SOUTH OF IOWA CITY...AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CONESVILLE AND NICHOLS AROUND 135 AM CDT...
  LETTS AROUND 155 AM CDT...
  GRANDVIEW AROUND 205 AM CDT...
  FRUITLAND AND 6 MILES SOUTHWEST OF MUSCATINE AROUND 210 AM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4136 9147 4149 9149 4151 9154 4158 9151
      4158 9151 4143 9097 4143 9101 4140 9106
      4126 9111 4120 9109

$$

JAZ
2 follow-up statements
000 
WWUS53 KDVN 220636
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
136 AM CDT FRI JUN 22 2007

IAC103-220646-
/O.CAN.KDVN.SV.W.0076.000000T0000Z-070622T0715Z/
JOHNSON IA-
136 AM CDT FRI JUN 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON COUNTY IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

LAT...LON 4136 9146 4141 9147 4142 9136 4154 9136
      4143 9098 4143 9101 4140 9106 4127 9111
      4123 9111 4121 9108

$$

IAC115-139-220715-
/O.CON.KDVN.SV.W.0076.000000T0000Z-070622T0715Z/
MUSCATINE IA-LOUISA IA-
136 AM CDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR LOUISA AND MUSCATINE COUNTIES...

AT 134 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR
CONESVILLE...OR ABOUT 10 MILES NORTH OF COLUMBUS JUNCTION...MOVING
SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRANSTON AROUND 150 AM CDT...
  ARDON AROUND 155 AM CDT...
  LETTS AROUND 200 AM CDT...
  SAND SPRINGS AND MUSCATINE MUNICIPAL AIRPORT AROUND 205 AM CDT...
  FRUITLAND...GRANDVIEW AND 7 MILES SOUTHWEST OF MUSCATINE AROUND 210
  AM CDT...

LAT...LON 4136 9146 4141 9147 4142 9136 4154 9136
      4143 9098 4143 9101 4140 9106 4127 9111
      4123 9111 4121 9108

$$

JAZ
000 
WWUS53 KDVN 220645
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
145 AM CDT FRI JUN 22 2007

IAC115-139-220655-
/O.CAN.KDVN.SV.W.0076.000000T0000Z-070622T0715Z/
MUSCATINE IA-LOUISA IA-
145 AM CDT FRI JUN 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR LOUISA AND MUSCATINE COUNTIES
IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

LAT...LON 4136 9146 4141 9147 4142 9136 4154 9136
      4143 9098 4143 9101 4140 9106 4127 9111
      4123 9111 4121 9108

$$

JAZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 8:33 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 21, 8:33 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT THU JUN 21 2007

.UPDATE...
SVR WX EVENT UNDERWAY ATTM...PRIMIARLY ACROSS THE SRN CWA WHERE A
BOW ECHO EXISTS AND IS ACCELERATING SE.

WILL BE RE-EVALUATING THE GOING FCST SHORTLY. I AM CONSIDERING A
FLASH FLOOD WATCH FOR FRIDAY AND FRIDAY NIGHT. PRIMARY AREA OF
CONCERN IS THE SRN CWA. THAT REGION HAS RECEIVED LOCALLY HEAVY RAIN.
PRESENT TRENDS INDICATE THE CONVECTION OVER CENTRAL NEBRASKA WILL
CONTINUE ORGANIZING AS IT MOVES EWD. IF IT HOLDS TOGETHER IT WILL
ARRIVE IN OUR REGION FRIDAY MORNING TOWARD MIDDAY. BIG CHALLENGE
THOUGH IS IF IT HOLDS TOGETHER ENOUGH TO PRODUCE LOCALLY HEAVY RAIN.
IT WILL HAVE TO FIGHT THE RELATIVELY DRY EASTERLY WINDS AS IT
APPROACHES US.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

JAZ
Hazardous weather outlook, Jun 21, 3:02 PM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 PM CDT THU JUN 21 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-222015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
302 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING WEST OF THE MISSISSIPPI RIVER AND NORTH OF A LINE FROM
FAIRFIELD IOWA TO MOLINE ILLINOIS...AND A SLIGHT RISK OF SEVERE
WEATHER ELSEWHERE IN THE FORECAST AREA. SEVERAL FRONTAL BOUNDARIES
ARE INTERACTING THIS AFTERNOON IN PARTS OF IOWA...EXTENDING INTO
MINNESOTA AND WISCONSIN. DAYTIME HEATING HAS ALSO ALLOWED
INSTABILITY TO BUILD IN CENTRAL AND EASTERN IOWA. THUNDERSTORMS
ARE EXPECTED TO DEVELOP NEAR THE HIGHWAY 20 TO HIGHWAY 30
CORRIDOR THIS AFTERNOON AND MOVE SOUTHEAST ACROSS THE AREA. THE
BIGGEST THREAT WITH THUNDERSTORMS IN THE AFTERNOON AND EARLY
EVENING WILL BE FROM LARGE HAIL UP TO 2 INCHES IN DIAMETER AND
DAMAGING WINDS. LATER TONIGHT...A LARGER COMPLEX OF THUNDERSTORMS
IS ALSO EXPECTED TO MOVE ACROSS THE AREA. THE MAIN THREAT WITH
THIS THUNDERSTORM COMPLEX WILL BE FROM DAMAGING WINDS UP TO 70
MPH...WITH SEVERE HAIL ALSO A POSSIBILITY. LOCALLY HEAVY RAIN IS
ALSO A POSSIBILITY WITH ALL THUNDERSTORMS THROUGH THE OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY AFTERNOON
AND EVENING INTO THE OVERNIGHT HOURS. THUNDERSTORMS ARE AGAIN
EXPECTED TO DEVELOP NEAR LINGERING FRONTAL BOUNDARIES FRIDAY
AFTERNOON AND NIGHT. ALTHOUGH THERE WILL BE A CHANCE FOR SOME OF
THESE STORMS TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL
ESPECIALLY SOUTH OF INTERSTATE 80... THE MAIN THREAT WILL BE
TRANSITIONING TO VERY HEAVY RAINFALL. DEPENDING ON WHERE AND HOW
MUCH RAINFALL OCCURS THURSDAY AND THURSDAY NIGHT...SEVERAL MORE
BOUTS OF HEAVY RAIN PRODUCING THUNDERSTORMS FRIDAY INTO SATURDAY
MORNING MAY EVENTUALLY LEAD TO FLASH FLOODING AND RIVER FLOODING.
CURRENT INDICATIONS SUGGEST THAT AN ADDITIONAL 2 TO 4 INCHES OF
RAINFALL...WITH LOCALLY HIGHER AMOUNTS...MAY OCCUR IN PORTIONS OF
THE AREA FROM FRIDAY THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND
TONIGHT...PARTICULARLY NORTH OF A LINE FROM FAIRFIELD IOWA TO
GALESBURG ILLINOIS.

MAYES

In the hours before

Local storm report, Jun 21, 10:16 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             MC NABB                 41.18N 89.21W
06/21/2007  M0.50 INCH       PUTNAM             IL   TRAINED SPOTTER

            OCURRING RIGHT NOW. 1/2 INCH HAIL.

&&

ELLIOTT
Special weather statement, Jun 21, 10:20 PM CDT, 2 hours 58 minutes before
ILZ009-017-018-220415-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1020 PM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 1115 PM CDT FOR THE FOLLOWING
COUNTIES...

IN ILLINOIS
     PUTNAM...WHITESIDE AND BUREAU

INCLUDING THE FOLLOWING LOCATIONS
     DALZELL...DEER GROVE...DEPUE...GRANVILLE...HENNEPIN...LA
     MOILLE...LADD...MC NABB...PRINCETON...SPRING VALLEY...TAMPICO...
     TISKILWA...WALNUT AND WYANET

AT 1016 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM 2 MILES NORTHWEST OF DEER GROVE
TO 9 MILES SOUTHWEST OF MC NABB...OR ALONG A LINE EXTENDING FROM 10
MILES SOUTH OF ROCK FALLS TO 7 MILES NORTH OF LACON...MOVING EAST AT
20 MPH.

ONE HALF INCH DIAMETER HAIL AND INTENSE LIGHTNING ARE REPORTED WITH
THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS
SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY
FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE
THE THUNDERSTORM APPROACHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR NORTHWESTERN ILLINOIS.
Local storm report, Jun 21, 10:24 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1024 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             NORTH ENGLISH           41.52N 92.08W
06/21/2007  M0.88 INCH       IOWA               IA   LAW ENFORCEMENT

            NICKEL SIZE HAIL. DELAYED REPORT.

0600 PM     HAIL             3 W AURORA              42.62N 91.79W
06/21/2007  E0.75 INCH       BUCHANAN           IA   PUBLIC

0612 PM     TSTM WND GST     2 S LA PORTE CITY       42.28N 92.19W
06/21/2007  E60.00 MPH       BENTON             IA   TRAINED SPOTTER

0630 PM     HAIL             VICTOR                  41.73N 92.29W
06/21/2007  M0.75 INCH       IOWA               IA   LAW ENFORCEMENT

            DIME SIZE HAIL ALONG WITH 40 MPH WIND. DELAYED REPORT.

0630 PM     HAIL             1 N WASHINGTON          41.29N 91.70W
06/21/2007  E0.25 INCH       WASHINGTON         IA   TRAINED SPOTTER

0635 PM     TSTM WND GST     VINTON                  42.16N 92.03W
06/21/2007  M57.00 MPH       BENTON             IA   AWOS

0636 PM     TSTM WND GST     VINTON                  42.16N 92.03W
06/21/2007  M56.00 MPH       BENTON             IA   AWOS

0641 PM     HAIL             VINTON                  42.16N 92.03W
06/21/2007  E0.50 INCH       BENTON             IA   TRAINED SPOTTER

0641 PM     TSTM WND GST     VINTON                  42.16N 92.03W
06/21/2007  M65.00 MPH       BENTON             IA   TRAINED SPOTTER

0641 PM     HAIL             SHELLSBURG              42.09N 91.87W
06/21/2007  E0.75 INCH       BENTON             IA   TRAINED SPOTTER

0641 PM     TSTM WND GST     SHELLSBURG              42.09N 91.87W
06/21/2007  E60.00 MPH       BENTON             IA   TRAINED SPOTTER

0642 PM     HAIL             VINTON                  42.16N 92.03W
06/21/2007  M0.75 INCH       BENTON             IA   EMERGENCY MNGR

0645 PM     HAIL             5 NNE HOLBROOK          41.65N 91.89W
06/21/2007  E0.75 INCH       IOWA               IA   TRAINED SPOTTER

0702 PM     HAIL             SHELLSBURG              42.09N 91.87W
06/21/2007  M0.88 INCH       BENTON             IA   EMERGENCY MNGR

0715 PM     TSTM WND GST     1 SW CEDAR RAPIDS       41.96N 91.68W
06/21/2007  E60.00 MPH       LINN               IA   TRAINED SPOTTER

            NEAR EDGEWOOD RD HWY 30 - STRONG GUSTY WIND AND VERY
            HEAVY RAIN

0720 PM     TSTM WND DMG     WELLMAN                 41.47N 91.84W
06/21/2007                   WASHINGTON         IA   LAW ENFORCEMENT

            TREES DOWNED BY STRONG WIND

0721 PM     HEAVY RAIN       1 W TENNESSEE           40.41N 90.86W
06/21/2007  M0.45 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            RAIN FELL IN 10 MINUTES

0726 PM     TSTM WND GST     SOLON                   41.81N 91.49W
06/21/2007  E50.00 MPH       JOHNSON            IA   TRAINED SPOTTER

0726 PM     HAIL             SOLON                   41.81N 91.49W
06/21/2007  E0.25 INCH       JOHNSON            IA   TRAINED SPOTTER

0730 PM     HEAVY RAIN       5 NNE HOLBROOK          41.65N 91.89W
06/21/2007  M2.50 INCH       IOWA               IA   TRAINED SPOTTER

0734 PM     TSTM WND DMG     1 S WASHINGTON          41.28N 91.69W
06/21/2007                   WASHINGTON         IA   LAW ENFORCEMENT

            ROOF BLOWN OFF MOBILE HOME WHICH THEN HIT ANOTHER MOBILE
            HOME. DELAYED REPORT.

0746 PM     TSTM WND GST     MUSCATINE               41.42N 91.07W
06/21/2007  M39.00 MPH       MUSCATINE          IA   AWOS

0755 PM     HAIL             1 W TENNESSEE           40.41N 90.85W
06/21/2007  E1.00 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            HAIL COVERING GROUND

0756 PM     TSTM WND GST     MUSCATINE               41.42N 91.07W
06/21/2007  M53.00 MPH       MUSCATINE          IA   AWOS

0800 PM     HAIL             TENNESSEE               40.41N 90.84W
06/21/2007  E0.88 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            PENNY TO NICKEL SIZE HAIL.

0800 PM     TSTM WND DMG     2 ENE MUSCATINE         41.43N 91.04W
06/21/2007                   MUSCATINE          IA   TRAINED SPOTTER

            LARGE 1 1/2 FOOT DIAMETER TREE LIMB DOWN OVER POWER
            LINES. POWER OUT IN THE HERSHEY MANOR AREA.

0809 PM     FUNNEL CLOUD     1 S SUNBURY             41.65N 90.93W
06/21/2007                   CEDAR              IA   PUBLIC

            MILE MARKER 278 ON I-80. FUNNEL CLOUD REPORTED GOING UP
            AND DOWN. NO TOUCHDOWN.

0814 PM     TSTM WND GST     WEST BURLINGTON         40.82N 91.18W
06/21/2007  E50.00 MPH       DES MOINES         IA   TRAINED SPOTTER

0815 PM     FUNNEL CLOUD     SUNBURY                 41.67N 90.93W
06/21/2007                   CEDAR              IA   LAW ENFORCEMENT

            PUBLIC REPORT

0815 PM     TSTM WND GST     4 S MEDIAPOLIS          40.96N 91.16W
06/21/2007  E50.00 MPH       DES MOINES         IA   TRAINED SPOTTER

0818 PM     LIGHTNING        1 E SOLON               41.81N 91.48W
06/21/2007                   JOHNSON            IA   LAW ENFORCEMENT

            TREE STRUCK BY LIGHTNING WHICH SPLIT IN HALF. DELAYED
            REPORT.

0820 PM     LIGHTNING        CLARENCE                41.89N 91.06W
06/21/2007                   CEDAR              IA   LAW ENFORCEMENT

            HOUSE STRUCK BY LIGHTNING. KNOCKED CHIMNEY OFF AND CAUSED
            DAMAGE TO WIRING. DELAYED REPORT.

0826 PM     HAIL             5 S ROSEVILLE           40.66N 90.65W
06/21/2007  E0.75 INCH       WARREN             IL   TRAINED SPOTTER

            DIME SIZE HAIL FOR A COUPLE OF MINUTES.

0827 PM     TSTM WND DMG     MEDIAPOLIS              41.01N 91.16W
06/21/2007                   DES MOINES         IA   PUBLIC

            TREES DOWN AND SHINGLES SCATTERED

0828 PM     HAIL             MACOMB                  40.47N 90.68W
06/21/2007  E0.25 INCH       MCDONOUGH          IL   EMERGENCY MNGR

0830 PM     TSTM WND DMG     FORT MADISON            40.62N 91.35W
06/21/2007                   LEE                IA   TRAINED SPOTTER

            TREE BRANCHES AND SIGNS BLOWN OVER.

0840 PM     TSTM WND DMG     MEDIAPOLIS              41.01N 91.16W
06/21/2007                   DES MOINES         IA   LAW ENFORCEMENT

            8 INCH DIAMETER TREE BRANCH DOWN COVERING 2/3S OF ROAD
            BETWEEN ORCHARD AND HARRISON STREERS IN MEDIAPOLIS

1013 PM     HAIL             MC NABB                 41.18N 89.21W
06/21/2007  M0.50 INCH       PUTNAM             IL   TRAINED SPOTTER

            OCURRING RIGHT NOW. 1/2 INCH HAIL.

&&

ELLIOTT
Local storm report, Jun 21, 11:25 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1125 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     3 SSE NEPONSET          41.26N 89.77W
06/21/2007                   BUREAU             IL   TRAINED SPOTTER

            TREE DOWN BLOCKING THE ROAD. THE ROAD/S NAME IS KENTVILLE
            RD /750N/. NEAREST INTERSECTING ROAD IS 450E. REPORT
            RELAYED BY WFO LINCOLN IL.

&&

50
Local storm report, Jun 22, 12:54 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1254 AM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HAIL             4 S MEDIAPOLIS          40.95N 91.16W
06/22/2007  M0.88 INCH       DES MOINES         IA   TRAINED SPOTTER

            NICKEL SIZE HAIL AT THE INTERSECTON OF SPERRY ROAD AND
            U.S. 61 WHICH IS 3.5 MILES SOUTH OF MEDIAPOLIS.

&&
Local storm report, Jun 22, 1:01 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 AM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 AM     HEAVY RAIN       MUSCATINE               41.42N 91.07W
06/22/2007  E0.00 INCH       MUSCATINE          IA   TRAINED SPOTTER

            VISIBILITY LESS THAN ONE QUARTER MILE WITH WATER PONDING
            ON ROADS.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:23 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson67 min
Jun 21, 7:38 PM CDTSevere Thunderstorm WarningDVNJohnson, Louisa, Muscatine, Washington52 min
Jun 21, 8:07 PM CDTSevere Thunderstorm WarningDVNScott38 min
Jun 21, 8:22 PM CDTSevere Thunderstorm WarningDVNDes Moines23 min
Jun 22, 12:45 AM CDTSevere Thunderstorm WarningDVNDes Moines60 min
Jun 22, 4:39 AM CDTFlash Flood WatchDVNBenton, Cedar, Des Moines, Henry, Iowa, Jefferson and 8 more7 hr
Jun 22, 5:27 AM CDTFlash Flood WarningDVNJohnson6 hr
Jun 22, 6:52 AM CDTFlash Flood WarningDVNDes Moines, Louisa6 hr
Jun 22, 7:50 AM CDTFlash Flood WarningDVNIowa, Linn6 hr
Jun 22, 7:57 AM CDTFlash Flood WarningDVNMuscatine6 hr
Jun 22, 3:16 PM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more24 hr
Jun 22, 4:41 PM CDTFlash Flood WarningDVNBenton, Iowa9 hr
Jun 22, 6:24 PM CDTFlash Flood WarningDVNJohnson8 hr
Jun 22, 6:57 PM CDTFlash Flood WarningDVNDes Moines9 hr
Jun 22, 6:57 PM CDTSevere Thunderstorm WarningDVNHenry, Lee63 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.